# SDR ZZDA2009186

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L-30 CORRODED BETWEEN STA 927 AND 980.  INSTALLED NEW LONGERON SECTIONS L-30 AND SPLICES REF B717 SRM 53-00-05 FIG 201 REPAIR 2 AND REF 09-0840.
